Reviewer Acknowledgements for International Journal of Statistics and Probability, Vol. 9, No. 1


  •  Wendy Smith    

Abstract

International Journal of Statistics and Probability wishes to acknowledge the following individuals for their assistance with peer review of manuscripts for this issue. Their help and contributions in maintaining the quality of the journal is greatly appreciated.

Many authors, regardless of whether International Journal of Statistics and Probability publishes their work, appreciate the helpful feedback provided by the reviewers.

Reviewers for Volume 9, Number 1

 

Chin-Shang Li, School of Nursing, USA

Faisal Khamis, Al Ain University of Science and Technology, Canada

Felix Almendra-Arao, UPIITA del Instituto Politécnico Nacional, México

Gabriel A. Okyere, Kwame Nkrumah University of Science and Technology, Ghana

Gerardo Febres, Universidad Simón Bolívar, Venezuela

Mohieddine Rahmouni, University of Tunis, Tunisia

Noha Youssef, American University in Cairo, Egypt

Philip Westgate, University of Kentucky, USA

Qingyang Zhang, University of Arkansas, USA

Shatrunjai Pratap Singh, John Hancock Financial Services, USA

Weizhong Tian, Eastern New Mexico University, USA

Zaixing Li, China University of Mining and Technology (Beijing), China

 

Wendy Smith

On behalf of,

The Editorial Board of International Journal of Statistics and Probability

Canadian Center of Science and Education



This work is licensed under a Creative Commons Attribution 4.0 License.
  • ISSN(Print): 1927-7032
  • ISSN(Online): 1927-7040
  • Started: 2012
  • Frequency: bimonthly

Journal Metrics

  • h-index (December 2019): 15
  • i10-index (December 2019): 24
  • h5-index (December 2019): N/A
  • h5-median(December 2019): N/A

( The data was calculated based on Google Scholar Citations. Click Here to Learn More. )

Contact